International Journal of Scientific and Research Publications

IJSRP, Volume 4, Issue 1, January 2014 Edition [ISSN 2250-3153]


NONHOLONOMIC FRAMES FOR FINSLER SPACE WITH SPECIAL (α,β)-METRICS
      NARASIMHAMURTHY S.K., MALLIKARJUN Y. KUMBAR., KAVYASHREE A.R.
Abstract: The main aim of this paper is to, first we determine the two Finsler deformations to the special Finsler (α,β)-metrics. Consequently, we obtain the nonholonomic frame for the special (α,β)-metrics, such as L=α+β+β^2/α (Ist Approximate Matsumoto metric) and L=β^2/(β-α) (Infinite series (α,β)-metric).

Reference this Research Paper (copy & paste below code):

NARASIMHAMURTHY S.K., MALLIKARJUN Y. KUMBAR., KAVYASHREE A.R. (2018); NONHOLONOMIC FRAMES FOR FINSLER SPACE WITH SPECIAL (α,β)-METRICS; Int J Sci Res Publ 4(1) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0114.php?rp=P252207
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.